MathSciNet Relay Station
MathSciNet bibliographic data
MR2896078 93E15 (60J27 93B12 93D15 94C12)
Liu, Ming; Shi, Peng; Zhang, Lixian; Zhao, Xudong Fault-tolerant control for nonlinear Markovian jump systems via proportional and derivative sliding mode observer technique. IEEE Trans. Circuits Syst. I. Regul. Pap. 58 (2011), no. 11, 2755–2764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement